English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/29226

Title: Non-linear analysis and warping of tubular pipe conveyors by the finite element method
Author(s): Coz Díaz, Juan José del
García Nieto, Paulino José
Vilán Vilán, José Antonio
Martín Rodríguez, Ángel
Prado Tamargo, José Ramón
Lozano Martínez-Luengas, Alfonso Gerónimo
Issue date: 2007
Publisher: Elsevier
Publisher version: http://dx.doi.org/10.1016/j.mcm.2006.12.034
Citation: Mathematical and Computer Modelling, 46(1-2), p. 95-108 (2007); doi:10.1016/j.mcm.2006.12.034
Format extent: p. 95-108
URI: http://hdl.handle.net/10651/29226
ISSN: 0895-7177
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias